# SDR CA110804005

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 17,907 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Leaking
- Location: Engine
- Part time: 952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE WITH AWD78-08-07 (SB1785), A SOAP TEST REVEALED COMBUSTION LEAKAGE BETWEEN THE SPARK PLUG HOLES CENTER LINE WITH THE COOLING FIN.  SB1787 WHICH IS FOR THE 1340 ENGINE BUT THE FAILURE LOCATION IS THE SAME AS THIS R-985.
